A 35-year-old male asked:
Disclaimer

Can a UTI cause you to break out in random rashes on different areas of your body? That come and go quickly

1 doctor answer
Dr. Nayla Mumneh
28 years experience in Allergy and Immunology
Hives?: It seems you are describing hives, these can be due to the treatment medication if you are taking any for your uti. Call your doctor immediately.
Answered on Jul 6, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old female asked:
Dr. Michael Dugan
Specializes in Hematology
While there are: Characteristic rashes in sle, this is not required for diagnosis. Utis are not associated.
A member asked:
Dr. Milroy Samuel
23 years experience in Obstetrics and Gynecology
Allergy: You may be having a reaction to the antibiotic. A UTI would not cause a rash.
1
1 thank
A 13-year-old male asked:
Dr. David Peralta
Specializes in Medicina Familiar
Infection: Hi, I can recommend you to go to the doctor, so he can check since I do not see a picture of him and if he is infected the doctor will give you an ant ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month